Pulmonary edema post-cardioversion: a potential calcium signalling problem.

Published

Journal Article

The present report describes an unusual case of pulmonary edema after adenosine cardioversion of a supraventricular tachycardia. Despite a structurally normal heart, a 52-year-old woman presented with pulmonary edema on two separate occasions, having had her atrioventricular nodal re-entrant tachycardia terminated with 12 mg of intravenous adenosine. A third similar episode of tachycardia that was terminated with verapamil was not complicated by pulmonary edema.

Full Text

Duke Authors

Cited Authors

  • Hersi, A; Armstrong, PW; Choy, JB; Gulamhusein, S; Kavanagh, KM

Published Date

  • March 1, 2006

Published In

Volume / Issue

  • 22 / 3

Start / End Page

  • 259 - 262

PubMed ID

  • 16520859

Pubmed Central ID

  • 16520859

International Standard Serial Number (ISSN)

  • 0828-282X

Digital Object Identifier (DOI)

  • 10.1016/s0828-282x(06)70907-2

Language

  • eng

Conference Location

  • England